# SDR SWAA2014091832117

- Difficulty date: August 3, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 15,599 hours, 6,544 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STATION 120.3 LOWER INBD FLANGE FWD END CRACKED.  REPAIRED RIB IAW ATS ER & EA.
